# SDR P5CA0401099

- Difficulty date: April 12, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 14,140 hours, 2,533 cycles
- Engine: Ge CF680
- Engine time: 13,179 hours, 2,257 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 314U210070
- Part serial: 1681A
- Condition: Dented
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST NOZZLE HAS A DENT AT 7 O`CLOCK 5.125 LONG .5 INCH WIDE AND .001 INCH DEEP, BEYOND .80 LIMIT.  REMOVED AND REPLACED EXHAUST NOZZLE.
